# SDR AALA20170215013

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 56,546 hours, 14,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101K
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN OVER R1 DOOR HAS A BROKEN LENS COVER. REMOVED AND REPLACED LENS COVER IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
